CSN Login
Members Online: 4

Sad

alexcc
Posts: 19
Joined: Nov 2011

I finished my chemo and had bilateral mastectomy the first of September. I started Arimedex the first of October. Around that time I started feeling sad which confused me. I had to planned to have a party when I was pronounced "cancer free". Now I cant make it through a day without crying. I am also very anxious all of the time. My doctor did put me on an antianxiety med but it doesnt seem to be helping alot. I had a couple of week where I couldn't get out of bed to go to work. (I worked through my whole course of treatment, minus a few sick days). I am now making myself get up and get to work, but it is hard to be productive. Thank goodness my boss is understanding! Any tips on shaking this VERY dark cloud I have over me. This is all so suprising!

jimwins's picture
jimwins
Posts: 2085
Joined: Aug 2011

Hi Alex and welcome to this site.

I read that one of the lesser side effects of Arimedex is
depression and mood changes. You should probably discuss
with your doctor.

I hope you fell better and feel free to come here and share, vent,
etc.

Hugs and positive thoughts,

Jim
DX: DLBL 4/2011, Chemo completed 10/2011, currently in remission. :)
Members are sharing recipes!:
Recipe Sharing Project

alexcc
Posts: 19
Joined: Nov 2011

Thanks Jim.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network